# SDR AALA2019040859001

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 57,930 hours, 23,853 cycles
- Engine: Cfmint CFM567B20
- Engine time: 46,204 hours, 18,910 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MAX POWER TAKEOFF LINED UP ON RUNWAY, STARTED ROLL, LEFT ENGINE PRODUCED MAX POWER AND RIGHT LAGGED, PLANE VEER RIGHT SIDE OF RUNWAY. LEFT ENGINE 98 N1 RIGHT ENGINE WAS 45 N1. (TOGA ENGAGED). MAINTENANCE ACCOMPLISHED TEST 8 ACCELERATION CHECK IAW AMM 71-00-00-700-824. ACCELERATION WITHIN LIMITS.
